# SDR SWAA2024020634237

- Difficulty date: December 20, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS PANEL #192F HAS EVEDENCE OF CORROSION ON FWD AND AFT BECON ANTENNA MOUNTING BRACKETS.<[01] REMOVED AND DISCARDED DAMAGED PANEL; RECEVIED NEW SPARE PANEL PN 654A0004-613 AND APPLIED DECORATIVE FINISHING PER REF B737 AMM 51-21-73-370-803. INSTALLATION TO BE ACCOMPLISHED ON FAULT #TTG8Q00Q51QB.;[02] VERIFIED STEP 1.
